# SDR CALA9801458

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan Web
- Condition: Corroded
- Location: Lt Aft Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT AFT LAV PAN WEB CORRODED.  THE CORRODED AREA WAS REMOVED IAW SRM 51-10-6.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-2, 51-10-2, 51-30-2, AND MM 51-20-11.
